Relations for the derivatives of an entire transcendental function of several variables at points of maximum modulus
Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 737-740
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_4_a9,
author = {Sh. I. Strelitz},
title = {Relations for the derivatives of an entire transcendental function of several variables at points of maximum modulus},
journal = {Doklady Akademii Nauk},
pages = {737--740},
year = {1962},
volume = {145},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a9/}
}
TY - JOUR AU - Sh. I. Strelitz TI - Relations for the derivatives of an entire transcendental function of several variables at points of maximum modulus JO - Doklady Akademii Nauk PY - 1962 SP - 737 EP - 740 VL - 145 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a9/ LA - ru ID - DAN_1962_145_4_a9 ER -
Sh. I. Strelitz. Relations for the derivatives of an entire transcendental function of several variables at points of maximum modulus. Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 737-740. http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a9/